# SDR 97ZZZX1450

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 757*
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Support Plate
- Part number: 162N11427
- Condition: Wrong Coating
- Location: Nlg Shock Strut
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SUPPORT PLATE SUB-CONTRACTED FOR APPLICATION OF 'KARON' COATING IAW BOEING 757 CMM 32-21-49.  PART RETURNED WITH C OF C AS HAVING C/W ORDER, HOWEVER, PROCESS APPLIED IS NOT KARON COATING.  BOEING ADVISED NO OTHER APPROVED PROCESS AND THAT ONLY APPROVED VENDOR IS KAMATICS.
